# SDR IPXA2021070771372

- Difficulty date: July 6, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 61,546 hours, 14,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMBER BAT 1 LO EIS ALERT.   DEFERRED ITEM USING MEL 33-50-4 ACCOMPLISHED DMP. PULLED & COLLARED 5 CB'S & DISCONNECTED.DMP 33-50-4 REVERSED. REPLACED EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-51-01-401. THIS CLEARS DEFERRAL M749412, PLACARD REMOVED.
